# SDR V0XD20160127009

- Difficulty date: January 24, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD INTERCOSTAL, AT FWD MAIN AVIONICS DOOR SURROUND AT FS 364, SIGNS OF CORROSION.  R & R INBD INTERCOSTAL IAW SRM 51-41-02, 51-40-11 & 51-42-21.
